# SDR MALA060578

- Difficulty date: October 13, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 21,023 hours, 23,160 cycles
- Engine: Ge CT79B
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Part number: 7271110274
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF AN E8 CHECK INSPECTION ON THIS AIRCRAFT, NOTED A CRACK IN THE LOWER CHANNEL OF THE RT ENGINE OB FORWARD COWLING. THE CRACK WAS NOTED IN CHANNEL PN 7271110-274 AND WAS APPROXIMATELY 12 INCHES LONG. CRACK WAS LOCATED IN THE APPROXIMATE CENTER OF CHANNEL LENGTHWISE. COMPLETED CORRECTIVE ACTION BY REMOVING DAMAGED CHANNEL AND INSTALLED NEW CHANNEL USING STANDARD PRACTICES OF SRM SECTION 51.
